# SDR AMTA200800003

- Difficulty date: December 28, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ESCAPE SLIDE LIGHT INOPERATIVE (L1 DOOR).  T/S IAW WDM 33-51-12 FOUND CONNECTOR D11074 NOT PROPERLY SECURED.  SECURED CONNECTOR LIGHT OPS CHECK NORMAL.  (K)
